# SDR SWAA2022081122375

- Difficulty date: June 24, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED FWD GIRT BAR MOUNTING BRACKET BS 312 + 1.25; LBL 54; WL 208.3 (MARKED) / [01] FOUND CORROSION ON FED FWD GIRT BAR FITTING TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM ;REPLACE PER SRM 51-10-02-0G-0 STEP 9;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS. OUT OF LIMITS.;[03] REMOVED FED FWD GIRT BAR FITTING IAW SRM 51-40-02-0G-0;[04] OK TO INSTALL NEW GIRT BAR FITTING;[05] OK TO INSTALL NEW GIRT BAR FITTING.;[06] INSTALLED NEW GIRT BAR FITTING IAW SRM 51-40-02-0G-0 USING STANDARD TORQUE PER AMM 20-50-11-910-801. ATS1639; S/N 1062571; DUE 11/2022;[07] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 6.;[08] CORRECTED MEASUREMENT;[09] COMPLETE;[10] CERTIFY;[11] VERIFIED MEASUREMENTS TABLE ENTRIES;[12] VERIFIED MEASUREMENTS TABLE ENTRIES.
